# SDR AMTA200301196

- Difficulty date: September 18, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N560TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- System (JASC): 4970 · APU Indicating System
- Part: Transmitter
- Part number: 8TJ99GGE1
- Part serial: BD0029
- Condition: Malfunctioned
- Location: Apu Oil Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU OIL QUANTITY FLUCTUATES BETWEEN FULL AND 0.5.  REMOVED AND REPLACED APU OIL QUANTITY TRANSMITTER IAW MM 49-94-04-2, OPS CHECK NORMAL, NO LEAKS NOTED.  (M)
